# SDR CALA2023070702189

- Difficulty date: July 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737-900ER
- Aircraft serial: 37206
- Aircraft time: 34,605 hours, 12,519 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 18335
- Condition: Inoperative
- Location: Lh Eng
- Part time: 18,778 hours, 6,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF DOES NOT RESET WITH CHECKLIST LEFT BLEEDTRIP IS A PREVIOUS OOS CONDITION AND A CURRENT A/R. THIS ITEM IS LOCKED FOR CONFIRMATION OF A POSITIVE FIX. TOMC BILSKI. PILOT INFO STATES THAT "BLEED TRIP OFF" LIGHT CAME AT 10,000 FT AHM UPDATE: ADDING ACMS PNEUMATIC REPORT AS A PICTURE WHEN ENGINES WERE AT 94-96% N1. PLANES CONFIGURATION WAS BOTH ATTACHMENT. RECOMMEND PNEUMATIC HEALTH CHECK OF THE PCCV, PRSOV, BLEEDS ON AND BOTH PACKS ON, APU BLEED WAS CLOSED. ISOLATION AND BAR. REF FIM 36-10 TASK 810. VALVE IN AUTO. REGULATOR 29-3611-9-0006 UNLOCKED FOR CORRECTIVE ACTION PERFORMED ENGINE BLEED AIR HEALTH CHECK ON #1 ENGINE PER AMM FOUND FAN AIR VALVE SEAL NOT MATING TO PRECOOLER. REPLACED FAN REMOVED AND INSTALLED #1 ENGINE HI STAGE REGULATOR REFERENCE AMM 36-11-00-700-801 AS SUGGESTED PER AHM. NO FAULTS NOTED, FURTHER AIR VALVE SEAL PER AMM 36-12-01. COMPLETED BLEED AIR HEALTH 36-11-07. REQUIRES LEAK CHECK, REQUIRES HIGH POWER ENGINE RUN. TS REQUIRED. REF FIM TASK 36-10 TASK 801. CHECK AND FOUND HP REGULATOR REGULATING AT 12 PSI AND NOT ADD EMP:393452 ADD EMP:U393427 SHUTING OFF AT HIGH PRESSURE. REF AMM 36-11-00-700-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1660464  SN OFF 8335 REGULATOR, HI S  OFF 29-3611-9-0006 8335 ON 29-3611-9-0006 3767 PERFORMED LH ENG HIGH POWER ENG RUN FOR ENG BLEED CROSSOVER TEST REF AMM 36-11-00-710-801. TEST PASSED. NO LEAKS NOTED ADD EMP:U175220
